# SDR WX0A2020082173559

- Difficulty date: August 19, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N223NV
- Make and model: Airbus A320-214
- Aircraft serial: 1540
- Aircraft time: 46,538 hours, 30,124 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 3982
- Condition: Leaking
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DAMPER AND EMERGENCY- OPERATION CYLINDER PRESSURE AND FOUND IT TO BE @ 1000 PSI. SUSPECT INTERNAL LEAK. / R&R'D L1 DOOR-DAMPER EMERGENCY OPERATION CYLINDER IAW AMM 52-11-14-000-001-B AND 52-11-14-400-001-B NO RIG/ADJUSTMENT PERFORMED. OPS CHECK GOOD."
